Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Haakan Hedenmalm, Boris Korenblum and Kehe Zhu
Title: Theory of Bergman spaces
Additional book information: Springer-Verlag, New York, 2000, ix+286 pp., ISBN 0-387-98791-6, $54.95$

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Stefan Richter
Affiliation: University of Tennessee
Journal: Bull. Amer. Math. Soc. 39 (2002), 121-127
Published electronically: October 12, 2001
Review copyright: © Copyright 2001 American Mathematical Society